Alert archive / California / Wind Advisories in 2017
Wind Advisory 3, NWS Hanford, CA
NWS Hanford, CA issued this wind advisory at Jan 10, 2017, 3:48 AM PST. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Jan 10, 2017, 3:48 AM PST (11:48 UTC)
- Expired
- Jan 11, 2017, 4:00 PM PST
- In force
- 36 hr
- Issued by
- NWS Hanford, CA
The text
As transmitted.
101 WWUS76 KHNX 101148 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 348 AM PST TUE JAN 10 2017 CAZ095-102000- /O.NEW.KHNX.WI.Y.0003.170110T1148Z-170112T0000Z/ KERN COUNTY MOUNTAINS- INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA 348 AM PST TUE JAN 10 2017 ...WIND ADVISORY IN EFFECT UNTIL 4 PM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM PST WEDNESDAY. * WINDS...WESTERLY 20 TO 30 MPH WITH GUSTS UP TO 55 MPH. LOCALLY HIGHER GUSTS ARE POSSIBLE THROUGH THE PASSES. * TIMING...THROUGH 4 PM PST WEDNESDAY. * IMPACTS...GUSTY WINDS WILL BLOW AROUND UNSECURED OBJECTS. STRONG WINDS MAY BLOW DOWN LIMBS...TREES...AND POWER LINES. WET SOILS FROM RECENT RAINS COUPLED WITH THE GUSTY WINDS WILL MAKE UPROOTING OF TREES MORE LIKELY. POWER OUTAGES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ANDERSEN CAZ089>092-102000- /O.NEW.KHNX.WI.Y.0003.170110T1800Z-170111T1800Z/ WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- INCLUDING THE CITIES OF...LOS BANOS...COALINGA...MENDOTA... FRESNO...HANFORD...LEMOORE...AVENAL...CORCORAN...BAKERSFIELD... VISALIA 348 AM PST TUE JAN 10 2017 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 10 AM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 10 AM PST WEDNESDAY. * WINDS...SOUTHERLY 15 TO 25 MPH WITH GUSTS UP TO 40 MPH THROUGH LATE AFTERNOON. WINDS WILL BECOME NORTHWESTERLY 20 TO 30 MPH WITH GUSTS UP TO 45 MPH BY EARLY THIS EVENING. * TIMING...FROM TUESDAY 10 AM PST UNTIL WEDNESDAY 10 AM PST. * IMPACTS...GUSTY WINDS WILL BLOW AROUND UNSECURED OBJECTS. STRONG WINDS MAY BLOW DOWN LIMBS...TREES...AND POWER LINES. GUSTY WINDS COMBINED WITH WET SOILS FROM RECENT RAINS WILL MAKE UPROOTING OF TREES MORE LIKELY. POWER OUTAGES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ANDERSEN CAZ098-099-102000- /O.NEW.KHNX.WI.Y.0003.170110T1148Z-170112T0000Z/ INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT- INCLUDING THE CITIES OF...RIDGECREST...ROSAMOND... CALIFORNIA CITY...EDWARDS AFB...MOJAVE 348 AM PST TUE JAN 10 2017 ...WIND ADVISORY IN EFFECT UNTIL 4 PM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM PST WEDNESDAY. * WINDS...WESTERLY 20 TO 30 MPH WITH GUSTS UP TO 55 MPH. LOCALLY HIGHER GUSTS ARE POSSIBLE RIGHT BELOW THE MOUNTAIN PASSES. * TIMING...THROUGH 4 PM PST WEDNESDAY. * IMPACTS...GUSTY WINDS WILL BLOW AROUND UNSECURED OBJECTS. STRONG WINDS MAY BLOW DOWN LIMBS...TREES...AND POWER LINES. POWER OUTAGES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ANDERSEN
5 follow-up statements
802 WWUS76 KHNX 101959 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 1159 AM PST TUE JAN 10 2017 CAZ095-110500- /O.CON.KHNX.WI.Y.0003.000000T0000Z-170112T0000Z/ KERN COUNTY MOUNTAINS- INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA 1159 AM PST TUE JAN 10 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST WEDNESDAY... * WINDS...WESTERLY 20 TO 30 MPH WITH GUSTS UP TO 55 MPH. LOCALLY HIGHER GUSTS ARE POSSIBLE THROUGH THE PASSES. * TIMING...THROUGH 4 PM PST WEDNESDAY. * IMPACTS...GUSTY WINDS WILL BLOW AROUND UNSECURED OBJECTS. STRONG WINDS MAY BLOW DOWN LIMBS...TREES...AND POWER LINES. WET SOILS FROM RECENT RAINS COUPLED WITH THE GUSTY WINDS WILL MAKE UPROOTING OF TREES MORE LIKELY. POWER OUTAGES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ089>092-110500- /O.CON.KHNX.WI.Y.0003.000000T0000Z-170111T1800Z/ WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- INCLUDING THE CITIES OF...LOS BANOS...COALINGA...MENDOTA... FRESNO...HANFORD...LEMOORE...AVENAL...CORCORAN...BAKERSFIELD... VISALIA 1159 AM PST TUE JAN 10 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST WEDNESDAY... * WINDS...SOUTHERLY 15 TO 25 MPH WITH GUSTS UP TO 40 MPH THROUGH LATE AFTERNOON. WINDS WILL BECOME NORTHWESTERLY 20 TO 30 MPH WITH GUSTS UP TO 45 MPH LATER THIS EVENING. * TIMING...FROM TUESDAY 10 AM PST UNTIL WEDNESDAY 10 AM PST. * IMPACTS...GUSTY WINDS WILL BLOW AROUND UNSECURED OBJECTS. STRONG WINDS MAY BLOW DOWN LIMBS...TREES...AND POWER LINES. GUSTY WINDS COMBINED WITH WET SOILS FROM RECENT RAINS WILL MAKE UPROOTING OF TREES MORE LIKELY. POWER OUTAGES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ098-099-110500- /O.CON.KHNX.WI.Y.0003.000000T0000Z-170112T0000Z/ INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT- INCLUDING THE CITIES OF...RIDGECREST...ROSAMOND... CALIFORNIA CITY...EDWARDS AFB...MOJAVE 1159 AM PST TUE JAN 10 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST WEDNESDAY... * WINDS...WESTERLY 20 TO 30 MPH WITH GUSTS UP TO 55 MPH. LOCALLY HIGHER GUSTS ARE POSSIBLE RIGHT BELOW THE MOUNTAIN PASSES. * TIMING...THROUGH 4 PM PST WEDNESDAY. * IMPACTS...GUSTY WINDS WILL BLOW AROUND UNSECURED OBJECTS. STRONG WINDS MAY BLOW DOWN LIMBS...TREES...AND POWER LINES. POWER OUTAGES ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
486 WWUS76 KHNX 110447 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 847 PM PST TUE JAN 10 2017 CAZ095-111300- /O.CON.KHNX.WI.Y.0003.000000T0000Z-170112T0000Z/ KERN COUNTY MOUNTAINS- INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA 847 PM PST TUE JAN 10 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST WEDNESDAY... * WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. * TIMING...THROUGH 4 PM PST WEDNESDAY. * IMPACTS...STRONG WINDS MAY BLOW DOWN LIMBS...TREES...AND POWER LINES. SCATTERED POWER OUTAGES ARE EXPECTED. LIMITED VISIBILITIES WILL MAKE TRAVEL VERY DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ089>092-111300- /O.CON.KHNX.WI.Y.0003.000000T0000Z-170111T1800Z/ WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- INCLUDING THE CITIES OF...LOS BANOS...COALINGA...MENDOTA... FRESNO...HANFORD...LEMOORE...AVENAL...CORCORAN...BAKERSFIELD... VISALIA 847 PM PST TUE JAN 10 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST WEDNESDAY... * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH. * TIMING...THROUGH 10 AM PST WEDNESDAY. * IMPACTS...GUSTY WINDS WILL BLOW AROUND UNSECURED OBJECTS. TREE LIMBS COULD BE BLOWN DOWN AND A FEW POWER OUTAGES MAY RESULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ098-099-111300- /O.CON.KHNX.WI.Y.0003.000000T0000Z-170112T0000Z/ INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT- INCLUDING THE CITIES OF...RIDGECREST...ROSAMOND... CALIFORNIA CITY...EDWARDS AFB...MOJAVE 847 PM PST TUE JAN 10 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST WEDNESDAY... * WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS UP TO 45 MPH. * TIMING...THROUGH 4 PM PST WEDNESDAY. * IMPACTS...GUSTY WINDS WILL BLOW AROUND UNSECURED OBJECTS. TREE LIMBS COULD BE BLOWN DOWN AND A FEW POWER OUTAGES MAY RESULT. LIMITED VISIBILITIES WILL MAKE TRAVEL VERY DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MOLINA
899 WWUS76 KHNX 111312 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 512 AM PST WED JAN 11 2017 CAZ095-112115- /O.CON.KHNX.WI.Y.0003.000000T0000Z-170112T0000Z/ KERN COUNTY MOUNTAINS- INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA 512 AM PST WED JAN 11 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... * WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 55 MPH THROUGH THE PASSES. * TIMING...THROUGH 4 PM PST THIS AFTERNOON. * IMPACTS...STRONG WINDS MAY BLOW DOWN LIMBS...TREES...AND POWER LINES. SCATTERED POWER OUTAGES ARE EXPECTED. LIMITED VISIBILITIES WILL MAKE TRAVEL VERY DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ089>092-111800- /O.CON.KHNX.WI.Y.0003.000000T0000Z-170111T1800Z/ WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- INCLUDING THE CITIES OF...LOS BANOS...COALINGA...MENDOTA... FRESNO...HANFORD...LEMOORE...AVENAL...CORCORAN...BAKERSFIELD... VISALIA 512 AM PST WED JAN 11 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS OF 35 TO 45 MPH RIGHT BELOW THE PASSES ON THE WEST SIDE. * TIMING...THROUGH 10 AM PST THIS MORNING. * IMPACTS...GUSTY WINDS WILL BLOW AROUND UNSECURED OBJECTS. TREE LIMBS COULD BE BLOWN DOWN AND A FEW POWER OUTAGES MAY RESULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ098-099-112115- /O.CON.KHNX.WI.Y.0003.000000T0000Z-170112T0000Z/ INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT- INCLUDING THE CITIES OF...RIDGECREST...ROSAMOND... CALIFORNIA CITY...EDWARDS AFB...MOJAVE 512 AM PST WED JAN 11 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... * WINDS...SOUTHWEST 20 TO 30 MPH WITH GUSTS OF 45 TO 55 MPH RIGHT BELOW THE PASSES. * TIMING...THROUGH 4 PM PST THIS AFTERNOON. * IMPACTS...GUSTY WINDS WILL BLOW AROUND UNSECURED OBJECTS. TREE LIMBS COULD BE BLOWN DOWN AND A FEW POWER OUTAGES MAY RESULT. LIMITED VISIBILITIES WILL MAKE TRAVEL VERY DIFFICULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
940 WWUS76 KHNX 111759 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 959 AM PST WED JAN 11 2017 CAZ089>092-111900- /O.EXP.KHNX.WI.Y.0003.000000T0000Z-170111T1800Z/ WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- INCLUDING THE CITIES OF...LOS BANOS...COALINGA...MENDOTA... FRESNO...HANFORD...LEMOORE...AVENAL...CORCORAN...BAKERSFIELD... VISALIA 959 AM PST WED JAN 11 2017 ...WIND ADVISORY WILL EXPIRE AT 10 AM PST THIS MORNING... WINDS HAVE DIMINISHED BELOW ADVISORY LEVELS, HOWEVER BREEZY CONDITIONS ARE EXPECTED ALONG THE WEST SIDE OF THE VALLEY WITH GUST 25 TO 30 MPH POSSIBLE THROUGH THIS AFTERNOON. $$ CAZ095-120000- /O.CON.KHNX.WI.Y.0003.000000T0000Z-170112T0000Z/ KERN COUNTY MOUNTAINS- INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA 959 AM PST WED JAN 11 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... * WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. * TIMING...THROUGH 4 PM PST THIS AFTERNOON. * IMPACTS...GUSTY WINDS WILL BLOW AROUND UNSECURED OBJECTS. TREE LIMBS COULD BE BLOWN DOWN AND A FEW POWER OUTAGES MAY RESULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ098-099-120000- /O.CON.KHNX.WI.Y.0003.000000T0000Z-170112T0000Z/ INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT- INCLUDING THE CITIES OF...RIDGECREST...ROSAMOND... CALIFORNIA CITY...EDWARDS AFB...MOJAVE 959 AM PST WED JAN 11 2017 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... * WINDS...WEST 20 TO 30 MPH WITH GUSTS UP TO 50 MPH. * TIMING...THROUGH 4 PM PST THIS AFTERNOON. * IMPACTS...GUSTY WINDS WILL BLOW AROUND UNSECURED OBJECTS. TREE LIMBS COULD BE BLOWN DOWN AND A FEW POWER OUTAGES MAY RESULT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
551 WWUS76 KHNX 120007 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 407 PM PST WED JAN 11 2017 CAZ095-098-099-120115- /O.EXP.KHNX.WI.Y.0003.000000T0000Z-170112T0000Z/ KERN COUNTY MOUNTAINS-INDIAN WELLS VALLEY- SOUTHEASTERN KERN COUNTY DESERT- INCLUDING THE CITIES OF...TEHACHAPI...LAKE ISABELLA... RIDGECREST...ROSAMOND...CALIFORNIA CITY...EDWARDS AFB...MOJAVE 407 PM PST WED JAN 11 2017 ...WIND ADVISORY HAS EXPIRED... WINDS HAVE DIMINISHED BELOW AADVISORY LEVELS. WINDS MAY CONTINUE TO GUST TO AROUND 30 MPH AROUND THE MOUNTAIN PASSES THROUGH TONIGHT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hanford, CA wrote its last area forecast discussion before this wind advisory went out at Jan 9, 2:00 PM PST, 13 hours 48 minutes earlier.
Area forecast discussion, Jan 9, 2:00 PM PST, 13 hours 48 minutes before
Area Forecast Discussion National Weather Service San Joaquin Valley - Hanford CA 200 PM PST Mon Jan 9 2017 .SYNOPSIS... Much of the next 5 days will be mild and wet as additional storm systems track inland from the Pacific. && .DISCUSSION... Unsettled weather continues across the Central California Interior as yet another storm moves into the region. While lingering convective showers will continue this afternoon, the next major storm will enter Northern California on Tuesday. In the meanwhile, the previous storm did manage to dump 3 to 4 inches of water equivalent rain and snow across the Sierra Nevada with a third to three quarters of an inch across the San Joaquin Valley. The latest upper air observations from Oakland and Vandenberg both show a drop in precip-water values from their near all-time highs on January 8th. Vandenberg was still a bit high at 0.88 of an inch which matches up with the southward shift of the atmospheric river plume. Blended precip-water imagery showed the plume over currently over Southern California and lining-up well with the cold frontal passage through the district early this morning. Therefore, will only expect lingering showers to continue before the next event. Short range models showing a zonal flow pattern aloft over the west ahead of another short-wave trof aiming for California on Tuesday. While not much precipitation accumulation is expected in the next 24 hours, another atmospheric river moisture plume will hit Central California by mid-day Tuesday. Current ensemble models show precipitation starting as early as 4 am PST, but with low confidence. Model confidence increases toward having a start time closer to midday in the Merced area. While models precip-water does show another plume headed for Central California on Tuesday, models do show the plume fading before arriving onto the West Coast. Therefore, models do pick-up on the lowered precipitation accumulation with the next storm. In addition, due a a westerly track, rain shadowing may occur over the West side of the San Joaquin Valley and the Valley portion of Kern County. Yet, with all the precipitation already accumulated, flooding will remain a concern across Central California. Flood related products will remain in effect through the period. While precipitation may start during the day on Tuesday, the bulk of heavy precip from the next storm is currently progged to occur between 4 pm Tuesday and 4 am PST Wednesday. By Tuesday afternoon, models prog a +130knot jet max to reside over the region and providing for adequate dynamic lift. In addition, the surface cold front will begin pushing through Central California starting late Tuesday afternoon. This push will increase precipitation rates during the early hours. Based on current model precipitation accumulation analysis, will opt to keep the Winter Storm Warning in effect for the Sierra Nevada as snow levels lower to near 6000 feet. Upper air observations already show freezing level approaching the 6000 foot mark. Therefore, the potential exist for lower snow levels with the next storm as 12 to 16 more inches of snow may accumulate by Wednesday morning. Models show another a stronger disturbance pushing through closer to Friday. Will deal with current events for now and begin messaging the uncertainty of the next few storms by the start of the work-week. Therefore, will reformulate what the impacts will be with the later storms and issue the appropriate statements. && .AVIATION... Mountain obscurations over the Sierra Nevada and the Tehachapi Mountains in clouds and Scattered precipitation for the next 24 hours. MVFR in ceilings and mist with patchy IFR in fog in the San Joaquin Valley after 10Z Tuesday. VFR condiitons across the Kern County Deserts. && .AIR QUALITY ISSUES... None. && .CERTAINTY... The level of certainty for days 1 and 2 is high. The level of certainty for days 3 through 7 is medium. Certainty levels include low...medium...and high. Please visit www.weather.gov/hnx/certainty.php for additional information an/or to provide feedback. && .HNX Watches/Warnings/Advisories... Flash Flood Watch through Wednesday afternoon CAZ093>097. Winter Storm Warning until 4 PM PST Wednesday CAZ094-096-097. Flood Watch through Wednesday afternoon CAZ089>092. && public...Molina avn/fw...Molina synopsis...Molina weather.gov/hanford
The office that day
Everything else NWS Hanford, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 9, 9:00 PM PST | Areal Flood Warning | HNX | Fresno, Madera | 9 hr |
Nearby
Wind Advisories in California, 2017Every wind advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.